# SDR UIEA2017123102453

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,608 hours, 11,102 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Torn
- Location: Apu Surge Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE VALVE DUCT TORN.  REMOVED AND REPLACED THE DUCT, APU OPS CHECKED GOOD IAW AMM 49-53-01.  NO LEAKS DETECTED.
